MAUDE Adverse Event Report: DEPUY MITEK, LLC VAPR; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

DEPUY MITEK, LLC VAPR; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 227305
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon opening device, the physician noticed there should be a hook on the end of the device but no hook was present.Physician opened a new device and that was used for the case.

Brand Name
VAPR
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK, LLC
325 paramount dr
rayham MA 02767
MDR Report Key21196572
Report Number21196572
Device Sequence Number7475732
Product Code GEI
UDI-Device Identifier10886705009718
UDI-Public(01)10886705009718
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number227305
Device Catalogue Number227305
Device Lot NumberU2407001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA01/15/2025